# SDR USAA2015021100009

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 21,527 hours, 8,322 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D3157417
- Part serial: C1014
- Condition: Bulged
- Location: L4 Door
- Part time: 11,333 hours, 3,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO INSTALL DOOR L4 SLIDE COVER, SUSPECT BUDGING SLIDE.  REPLACED L4 DOOR EMER ESCAPE SLIDE IAW JOB CARD 26C83252008.
